Title: Quantum diffusion with drift and the Einstein relation. II
Authors: De Roeck, Wojciech ×
Froehlich, Juerg
Schnelli, Kevin #
Issue Date: 2014
Publisher: American Institute of Physics
Series Title: Journal of Mathematical Physics vol:55 issue:7 pages:1-40
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science